Overdosing with Xanax Bars is very dangerous; if you feel that you may accidentally overdose, please seek medical attention as soon as possible.
The information below may be useful to know about Xanax Bars overdose.
These are the symptoms of Xanax Bars overdose:
• Coordination problems
• Slow reflexes
• Breathing problems
• Loss of life.
Life-threatening overdose symptoms may occur if Xanax Bars are combined with:
• Other medications, especially other medications that affect the brain.
Xanax Bars overdose treatments may depend on some factors, if the overdose was recent, how much did you overdose and did you combine Xanax Bars with other drugs.
Some of the most common treatments are when your healthcare provider prescribes some special medications for treating overdose or also it is effective to place a tube into your stomach and do the pump the stomach treatment.
These are some of other treatments for treating Xanax Bars overdose:
• Fluids through an intravenous line;
• Other treatments based on complications that occur.
Seek medical attention as soon as you feel that you may overdoes with Xanax Bars.